Hello I have been taking Lamictal for 12 years. My labito/sex drive has been horrible. my husband always wants to touch me and do stuff and I don't want to , I have no desire have sex..I'm thinking it might be the Lamictal because every since I have been on it I see my sex drive has gone down. Has anybody gone through this before from Lamictal.Thanks
Common (1% to 10%): Dysmenorrhea, vaginitis, amenorrhea, libido increase, urinary tract infection (both male and female), urinary frequency
Uncommon (0.1% to 1%): Libido decreased, abnormal ejaculation, hematuria, impotence, menorrhagia, polyuria, urinary incontinence
Rare (less than 0.1%): Anorgasmia, breast abscess, breast neoplasm, creatinine increase, cystitis, dysuria, epididymitis, female lactation, nocturia, urinary retention, urinary urgency.
I found it slightly activating and it helped my libido. Are you taking anything else and has the entire 12 years been this way?
Lamictal is a drug I have been on for years and the doctor I have been seeing for 25 years does say this is one of the sedatives that does cause these feelings. I've been in the same situations.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2013 • 1 answer
Updated 27 Nov 2018 • 11 answers
I've read increased sex drive with lamictal. Those that have experienced this, do you take it in the
Updated 14 Sep 2016 • 2 answers
Updated 5 Apr 2018 • 1 answer
Updated 1 Sep 2018 • 1 answer